Urmăriți
Mohamed Amine Khamsi
Mohamed Amine Khamsi
Professor of Mathematics, Khalifa University of Science and Technology
Adresă de e-mail confirmată pe ku.ac.ae - Pagina de pornire
Titlu
Citat de
Citat de
Anul
An introduction to metric spaces and fixed point theory
MA Khamsi, WA Kirk
John Wiley & Sons, 2011
9772011
KKM mappings in metric type spaces
MA Khamsi, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3123-3129, 2010
3572010
Nonstandard methods in fixed point theory
AG Aksoy, MA Khamsi
Springer Science & Business Media, 2012
3002012
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski, S Reich
Nonlinear Analysis: Theory, Methods & Applications 14 (11), 935-953, 1990
2721990
Remarks on cone metric spaces and fixed point theorems of contractive mappings
MA Khamsi
Fixed point theory and applications 2010, 1-7, 2010
2312010
KKM and Ky Fan theorems in hyperconvex metric spaces
MA Khamsi
Journal of Mathematical Analysis and Applications 204 (1), 298-306, 1996
1911996
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski
Birkhäuser, 2015
1672015
On asymptotic pointwise contractions in metric spaces
N Hussain, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4423-4429, 2009
1392009
Introduction to hyperconvex spaces
R Espínola, MA Khamsi
Handbook of metric fixed point theory, 391-435, 2001
1362001
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1152011
Remarks on Caristi’s fixed point theorem
MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 227-231, 2009
1022009
On metric spaces with uniform normal structure
MA Khamsi
Proceedings of the American Mathematical Society 106 (3), 723-726, 1989
921989
Topics in fixed point theory
S Almezel, QH Ansari, MA Khamsi
Springer, 2014
912014
Inequalities in metric spaces with applications
MA Khamsi, AR Khan
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4036-4045, 2011
872011
Quasicontraction Mappings in Modular Spaces without Δ2-Condition
MA Khamsi
Fixed Point Theory and Applications 2008, 1-6, 2008
862008
Fixed points of monotone nonexpansive mappings on a hyperbolic metric space with a graph
MR Alfuraidan, MA Khamsi
Fixed Point Theory and Applications 2015, 1-10, 2015
832015
On asymptotic pointwise nonexpansive mappings in modular function spaces
MA Khamsi, WM Kozlowski
Journal of Mathematical Analysis and Applications 380 (2), 697-708, 2011
802011
Fixed point and selection theorems in hyperconvex spaces
M Khamsi, W Kirk, C Martinez Yañez
Proceedings of the American Mathematical Society 128 (11), 3275-3283, 2000
722000
On the fixed points of nonexpansive mappings in modular metric spaces
MAK Afrah AN Abdou
Fixed Point Theory and Applications 2013, 2013
69*2013
A convexity property in modular function spaces
MA Khamsi
Mathematica Japonica 44, 269-280, 1996
691996
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20